Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 128, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2005, 8:30 PM CDT for Linn County, Miami County, Kansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 8:30 PM CDT (01:30 UTC)
- Expired
- Jun 30, 2005, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Linn County, KS, Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 70 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 8:45 PM CDT | HAIL 1 | La Cygne, KS | REPORTED FROM LA CYGNE TO 1 MILE NORTH OF LA CYGNE. |
| Jun 30, 8:45 PM CDT | HAIL 1 | La Cygne, KS | REPORTED FROM LA CYGNE TO 1 MILE NORTH OF LA CYGNE. WIND DAMAGE ALSO REPORTED IN THE CITY OF LA CYGNE...WITH NUMEROUS TREES UPROOTED. TREES FELL ONTO HOUSES AND PRODUCED STRUCTURAL DAMAGE. REPORTED BY LINN COUNTY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 30, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 30, 8:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 010130 SVREAX KSC107-121-010215- /O.NEW.KEAX.SV.W.0128.050701T0130Z-050701T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 830 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LINN COUNTY IN EAST CENTRAL KANSAS SOUTHWESTERN MIAMI COUNTY IN EAST CENTRAL KANSAS * UNTIL 915 PM CDT * AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PARKER...OR 15 MILES SOUTH OF PAOLA...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FONTANA BY 835 PM CDT. LA CYGNE BY 845 PM CDT. TRADING POST BY 900 PM CDT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3854 9492 3831 9507 3805 9462 3838 9462 $$ NRR
3 follow-up statements
000 WWUS53 KEAX 010142 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 843 PM CDT THU JUN 30 2005 KSC107-121-010215- /O.CON.KEAX.SV.W.0128.000000T0000Z-050701T0215Z/ MIAMI KS-LINN KS- 843 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN LINN AND SOUTHWESTERN MIAMI COUNTIES UNTIL 915 PM CDT... AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA CYGNE...OR 17 MILES SOUTH OF PAOLA...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TRADING POST BY 855 PM CDT. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3854 9492 3831 9507 3805 9462 3838 9462 $$ NRR
000 WWUS53 KEAX 010158 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 858 PM CDT THU JUN 30 2005 KSC107-121-010215- /O.CON.KEAX.SV.W.0128.000000T0000Z-050701T0215Z/ MIAMI KS-LINN KS- 858 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN LINN AND SOUTHWESTERN MIAMI COUNTIES UNTIL 915 PM CDT... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRADING POST...OR 18 MILES WEST OF BUTLER...MOVING SOUTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN LINN AND SOUTHWESTERN MIAMI COUNTIES...INCLUDING THE TOWN OF TRADING POST. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3854 9492 3831 9507 3805 9462 3838 9462 $$ NRR
000 WWUS53 KEAX 010213 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 913 PM CDT THU JUN 30 2005 KSC107-121-010223- /O.EXP.KEAX.SV.W.0128.000000T0000Z-050701T0215Z/ MIAMI KS-LINN KS- 913 PM CDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINN AND SOUTHWESTERN MIAMI COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 911 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3854 9492 3831 9507 3805 9462 3838 9462 $$ DB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:50 AM CDT, 17 hours 40 minutes earlier.
Area forecast discussion, Jun 30, 2:50 AM CDT, 17 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT THU JUN 30 2005 .DISCUSSION... CONVECTION BECAME MORE WIDESPREAD AND INTENSE ACROSS NORTHWEST/NORTH CENTRAL MISSOURI THIS MORNING AS THE UPPER LEVEL SPEED MAXIMUM AND LOW LEVEL JET COMBINED TO OVERCOME THE FAIRLY SUBSTANTIAL 900-700 MB CAP THAT WAS IN PLACE. EARLY MORNING SURFACE OBSERVATIONS INDICATE THE COLD FRONT IS NOW STRETCHED FROM CENTRAL IOWA SOUTHWEST ACROSS THE NORTHWEST TIP OF MISSOURI...AND BACK ACROSS CENTRAL KANSAS. THE FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY...REACHING A KIRKSVILLE TO KANSAS CITY LINE BY THE NOON HOUR. EXPECT WE WILL HAVE A CONVECTIVE LULL AFTER MID MORNING...BUT WILL HAVE ANOTHER OPPORTUNITY FOR THUNDERSTORMS THIS AFTERNOON ACROSS THE SOUTHEASTERN HALF OF THE CWA (ALONG/SOUTH OF THE AFOREMENTIONED NOON-TIME FRONTAL POSITION). MAY HAVE A DIFFICULT TIME OVERCOMING A SUBSTANTIAL AMOUNT OF CONVECTIVE DEBRIS FROM THE MORNING ACTIVITY AND CAPPING INVERSION...ALTHOUGH BOTH NAM AND GFS MODELS PROG DECENT LOW LEVEL CONVERGENCE ALONG THE FRONT LATE THIS AFTERNOON AND EARLY EVENING. WILL ALSO HAVE THE ASSISTANCE FROM DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL JET STREAK. THE MAIN THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS. WITH FREEZING LEVELS AROUND 15K FEET...LARGE HAIL REMAINS A MUCH LESSER THREAT. CONVECTION SHOULD SHIFT SOUTH OF THE FORECAST AREA THIS EVENING...AND HAVE CHANCE POPS ENDING BY MIDNIGHT. HAVE GONE ON THE LOWER END OF GUIDANCE AGAIN FOR HIGH TEMPS TODAY...ESPECIALLY TAKING INTO CONSIDERATION THE RESIDUAL CLOUD COVER. IT WILL STILL BE AN UNSEASONABLY WARM DAY SOUTH OF THE FRONT...WHERE ANTICIPATE TEMPERATURES TO WARM INTO THE LOW TO MID 90S. TEMPERATURES SHOULD RETREAT BACK TO NEAR OR SLIGHTLY BELOW NORMAL READINGS ON FRIDAY IN THE WAKE OF THE FRONT...ALTHOUGH ZONAL FLOW WILL QUICKLY BECOME ESTABLISHED OVER THE WEEKEND...ENDING THE BRIEF HIATUS FROM 90 DEGREE READINGS. THE MEDIUM RANGE MODELS ARE STILL FORECASTING A STRONGER SHORTWAVE TO TRACK ACROSS SOUTHERN CANADA LATE IN THE WEEKEND...AND PUSH A SURFACE FRONT ACROSS THE NORTHERN PLAINS. THE GFS PROGS A CONVECTIVE COMPLEX TO REACH NORTHERN MISSOURI EARLY ON INDEPENDENCE DAY MORNING. HOWEVER...DUE TO LACK OF CONFIDENCE REGARDING THIS FEATURE AND THE SOUTHWARD PENETRATION OF THE FRONT...WILL ONLY MAINTAIN 20 POPS AT THIS POINT. SCHMIT & .PREV DISCUSSION... 420 PM CDT WED... CONVECTIVE CLOUD DEBRIS HELD TEMPERATURES DOWN ACROSS NORTHERN PART OF CWA THIS AFTERNOON...THOUGH MOST LOCATIONS MADE IT INTO LOWER 90S. TEMPERATURES ON TRACK ACROSS SOUTHERN SECTIONS WHERE A FEW LOCATIONS REACHED UPPER 90S. MOIST AXIS TRANSLATING EAST...BUT STILL ENOUGH LOW LEVEL HUMIDITY TO KEEP OVERNIGHT TEMPERATURES ON THE MUGGY SIDE. BOOSTED OVERNIGHT MINIMUMS A COUPLE DEGREES ALONG AND SOUTH OF THE MISSOURI RIVER...AS AIRMASS WILL NOT MODIFY THAT MUCH OVERNIGHT. SHORT TERM MODELS CONSISTENT ON DRIVING SURFACE COLD FRONT INTO NORTHWEST PART OF CWA LATE TONIGHT AND THROUGH THE REST OF CWA ON THURSDAY. SUBSTANTIAL CAP AT 850 MB PER 18 UTC OAX SOUNDING IS GOING TO BE DIFFICULT TO OVERCOME DURING THE DAYLIGHT HOURS. BETTER CHANCE OF CONVECTIVE DEVELOPMENT LATE TONIGHT AS THERMAL RIDGE AT 700 TRANSLATES EAST AND SOUTH DUE TO APPROACHING NORTHERN STREAM SHORTWAVE. LLJ WILL HELP ENHANCE CONVERGENCE ALONG EDGE OF CAP ACROSS NE/NC KS AND BELIEVE CONVECTION WILL FIRE PER NAM/WS NAM SOLUTION. ADJUSTED TIMING OF CONVECTION TO AFFECT NW MO BY 06-08 UTC...AND THE I-70 CORRIDOR BY 09-10 UTC. FRONT/OUTFLOW BOUNDARY WILL LINGER ACROSS SOUTHERN METRO...OR ALONG US 50 CORRIDOR ON THURSDAY AFTERNOON. A SLIGHTLY BETTER CHANCE OF DIURNAL CONVECTION TOMORROW SINCE 700 TEMPERATURES WILL BE A LITTLE COOLER. FRONT WILL MOVE SOUTH OF CWA BY 00 UTC BRINGING MUCH ANTICIPATED COOLDOWN FOR END OF WEEK. SF A WELCOME RESPITE FROM THE HOT AND HUMID CONDITIONS WILL COME ON FRIDAY. HIGH PRESSURE WILL START TO BUILD ACROSS THE REGION AGAIN...INITIALLY DRAWING COOLER AND DRIER AIR SOUTH ON NORTHERLY WINDS. THE COOLER TEMPERATURES WILL HAVE A BRIEF STAY BEFORE A WARMUP REINITIATES THROUGH THE WEEKEND WITH THE RETURN OF SOUTHERLY WINDS. BY SUNDAY NIGHT INTO MONDAY...THE MEDIUM RANGE MODELS BRING A COLD FRONT SOUTH TOWARD THE AREA. QUESTION REMAINS WHETHER OR NOT THE FRONT WILL MAKE IT FAR ENOUGH SOUTH TO BRING PRECIPITATION TO THE FORECAST AREA BEFORE STALLING OUT. HAVE KEPT THE GOING SLIGHT CHANCES FOR PRECIPITATION ACROSS NORTHERN MISSOURI/NORTHEAST KANSAS SUNDAY THROUGH MONDAY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE
Hazardous weather outlook, Jun 30, 1:05 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT THU JUN 30 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 105 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SURFACE COLD FRONT AND NUMEROUS OUTFLOW BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. A SLIGHT LULL IN THUNDERSTORM ACTIVITY IS EXPECTED MID-AFTERNOON...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AND SOUTH OF THE MISSOURI RIVER BY LATE AFTERNOON AND WILL CONTINUE THROUGH THE EVENING HOURS. PERSISTENT CLOUD COVER WILL INHIBIT ATMOSPHERIC DESTABILIZATION ALONG THE MISSOURI RIVER VALLEY AND AREAS NORTH. HOWEVER...LESS CLOUD COVER ALONG AND SOUTH OF A LINE FROM PAOLA KANSAS THROUGH WARRENSBURG TO SEDALIA WILL ALLOW FOR ADEQUATE HEATING AND INCREASING INSTABILITY TO OCCUR. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS...AS WELL AS ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO NORTHERN MISSOURI MONDAY... BRINGING A CHANCE OF THUNDERSTORMS TO AREAS ALONG AND NORTH OF INTERSTATE 70 SUNDAY NIGHT THROUGH MONDAY NIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. SF
In the hours before
Local storm report, Jun 30, 5:56 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FLASH FLOOD MOSBY 39.32N 94.30W
06/30/2005 CLAY MO FIRE DEPT/RESCUE
122ND STREET IN MOSBY CLOSED DUE TO HIGH WATER
&&
MJMLocal storm report, Jun 30, 6:27 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL LA CYGNE 38.35N 94.76W
06/30/2005 0.75 INCH LINN KS LAW ENFORCEMENT
&&
MJULYSpecial weather statement, Jun 30, 7:01 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 701 PM CDT THU JUN 30 2005 MOZ054-010100- HENRY- 701 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR HENRY COUNTY... AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LA DUE...OR 8 MILES WEST OF CLINTON...MOVING EAST AT 30 MPH. THIS STORM WILL BE... NEAR CLINTON BY 710 PM CDT. NEAR LEWIS BY 715 PM CDT. NEAR CALHOUN BY 725 PM CDT. WINDS OF 30 TO 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Special weather statement, Jun 30, 7:23 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 723 PM CDT THU JUN 30 2005 KSZ057-060-010130- LINN-MIAMI- 723 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LINN AND SOUTHERN MIAMI COUNTIES... AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PRINCETON KS...OR 9 MILES SOUTHEAST OF OTTAWA...MOVING EAST AT 35 MPH. PEOPLE IN LINN AND MIAMI COUNTIES...INCLUDING THE CITIES OF OSAWATOMIE...BEAGLE AND FONTANA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. IF THE STORM HOLDS TOGETHER...QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. NRR
Special weather statement, Jun 30, 7:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 728 PM CDT THU JUN 30 2005 KSZ025-103>105-MOZ028>030-037>038-010130- ATCHISON KS-JOHNSON KS-LEAVENWORTH KS-WYANDOTTE KS- CLAY MO-JACKSON MO-LAFAYETTE MO-PLATTE MO-RAY MO- 728 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 563 FOR THE FOLLOWING AREAS IN KANSAS THIS CANCELS 4 COUNTIES IN EAST CENTRAL KANSAS JOHNSON IN NORTHEAST KANSAS ATCHISON LEAVENWORTH WYANDOTTE IN MISSOURI THIS CANCELS 5 COUNTIES IN WEST CENTRAL MISSOURI CLAY JACKSON LAFAYETTE PLATTE RAY THIS INCLUDES THE CITIES OF...ATCHISON...CONCORDIA... EXCELSIOR SPRINGS...INDEPENDENCE...KANSAS CITY...KANSAS CITY... LEAVENWORTH...LEXINGTON...LIBERTY...OLATHE...OVERLAND PARK... PARKVILLE...PLATTE CITY AND RICHMOND. KSZ057-060-MOZ043>044-053>054-010200- LINN KS-MIAMI KS-BATES MO-CASS MO-HENRY MO-JOHNSON MO- SEVERE THUNDERSTORM WATCH NUMBER 563 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 2 COUNTIES IN EAST CENTRAL KANSAS LINN MIAMI IN MISSOURI THIS WATCH INCLUDES 4 COUNTIES IN WEST CENTRAL MISSOURI BATES CASS HENRY JOHNSON THIS INCLUDES THE CITIES OF...BUTLER...CLINTON...HARRISONVILLE... MOUND CITY...PAOLA...WARRENSBURG AND WINDSOR.
Local storm report, Jun 30, 7:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 S OSAWATOMIE 38.47N 94.95W
06/30/2005 0.75 INCH MIAMI KS TRAINED SPOTTER
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:47 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 43 min |
| Jun 30, 8:14 PM CDT | Flash Flood Warning | EAX | Miami | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.